# SDR UPS05844759

- Difficulty date: May 25, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 71,743 hours, 24,867 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Condition: Corroded
- Location: Lt Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON LT WW CEILING STA 860 LBL 61.  CUT OUT DAMAGE AND INSTALLED REPAIR PARTS IAW EO DC8-5310-22401-A AND SAA SK 840-807868.
